American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B67) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] E. Mukhin, V. Tarasov and A. Varchenko. Schubert calculus and representations of the general linear group. J. Amer. Math. Soc. 22 (2009) 909-940. MR 2525775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter Littelmann. Contracting modules and standard monomial theory for symmetrizable Kac-Moody algebras . J. Amer. Math. Soc. 11 (1998) 551-567. MR 1603862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Edward Frenkel and András Szenes. Crystal bases, dilogarithm identities and torsion in algebraic $K$-theory . J. Amer. Math. Soc. 8 (1995) 629-664. MR 1266736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. Kazhdan and G. Lusztig. Tensor structures arising from affine Lie algebras. III . J. Amer. Math. Soc. 7 (1994) 335-381. MR 1239506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. Kazhdan and G. Lusztig. Tensor structures arising from affine Lie algebras. IV . J. Amer. Math. Soc. 7 (1994) 383-453. MR 1239507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. Kazhdan and G. Lusztig. Tensor structures arising from affine Lie algebras. I . J. Amer. Math. Soc. 6 (1993) 905-947. MR 1186962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. Kazhdan and G. Lusztig. Tensor structures arising from affine Lie algebras. II . J. Amer. Math. Soc. 6 (1993) 949-1011. MR 1186962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. Lusztig. Quivers, perverse sheaves, and quantized enveloping algebras . J. Amer. Math. Soc. 4 (1991) 365-421. MR 1088333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1